Existence of Positive Periodic Solutions for a Predator-Prey System of Holling Type IV Function Response with Mutual Interference and Impulsive Effects

Joint Authors

Liu, Haidong
Meng, Fanwei

Source

Discrete Dynamics in Nature and Society

Issue

Vol. 2015, Issue 2015 (31 Dec. 2015), pp.1-12, 12 p.

Publisher

Hindawi Publishing Corporation

Publication Date

2015-02-10

Country of Publication

Egypt

No. of Pages

12

Main Subjects

Mathematics

Abstract EN

We investigate the existence of periodic solutions for a predator-prey system with Holling function response and mutual interference.

Our model is more general than others since it has both Holling type IV function and impulsive effects.

With some new analytical tricks and the continuation theorem in coincidence degree theory proposed by Gaines and Mawhin, we obtain a set of sufficient conditions on the existence of positive periodic solutions for such a system.

In addition, in the remark, we point out some minor errors which appeared in the proof of theorems in some published papers with relevant predator-prey models.

An example is given to illustrate our results.

American Psychological Association (APA)

Liu, Haidong& Meng, Fanwei. 2015. Existence of Positive Periodic Solutions for a Predator-Prey System of Holling Type IV Function Response with Mutual Interference and Impulsive Effects. Discrete Dynamics in Nature and Society،Vol. 2015, no. 2015, pp.1-12.
https://search.emarefa.net/detail/BIM-1060380

Modern Language Association (MLA)

Liu, Haidong& Meng, Fanwei. Existence of Positive Periodic Solutions for a Predator-Prey System of Holling Type IV Function Response with Mutual Interference and Impulsive Effects. Discrete Dynamics in Nature and Society No. 2015 (2015), pp.1-12.
https://search.emarefa.net/detail/BIM-1060380

American Medical Association (AMA)

Liu, Haidong& Meng, Fanwei. Existence of Positive Periodic Solutions for a Predator-Prey System of Holling Type IV Function Response with Mutual Interference and Impulsive Effects. Discrete Dynamics in Nature and Society. 2015. Vol. 2015, no. 2015, pp.1-12.
https://search.emarefa.net/detail/BIM-1060380

Data Type

Journal Articles

Language

English

Notes

Includes bibliographical references

Record ID

BIM-1060380